Periodic solutions for some systems of delay differential equations

Jaume Llibre, Alexandrina Alina Tarţa

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

In this paper, we give sufficient conditions for the existence of periodic orbits of some systems of delay differential equations with a unique delay having 3, 4 or n equations. Moreover, we provide examples of delay systems satisfying the different sets of sufficient conditions. © Springer Science+Business Media, LLC 2006.
Original languageEnglish
Pages (from-to)199-213
JournalJournal of Dynamics and Differential Equations
Volume19
DOIs
Publication statusPublished - 1 Mar 2007

Keywords

  • Delay equations
  • Periodic orbits

Fingerprint Dive into the research topics of 'Periodic solutions for some systems of delay differential equations'. Together they form a unique fingerprint.

Cite this